Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I received the depo provera shot and have had constant bleeding

hi, i've been having a problem for the past two months. i have not been able to have sex at all with my fiance. i have been to planned parenthood three times within the last three months and have been tested for chlamydia gonorrhea and herpes and they have all come back negative. i received the depo provera shot the end of may and have had constant bleeding until a couple weeks ago when i decided to try the nuva ring. i am still not able to have sex because of an extreme burning and tightness that isn't penetrable
Asked On : Sun, 29 Aug 2010
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that you might have,
1,some vaginal infection like bacterial vaginosis or trichomoas infection.
2,you might have dry vagina due to absence of secretion in vagina.This may be due to low oestrogen level.
Go for vaginal swab test.
Go for blood hormonal estimation.
Meanwhile you can use some lubricant.
Ok and bye.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, pain during sex indicate some infectionous pathology in vagina , cervix of presence of any growth in uterus like fibroid. you should get USG for rule out PID n uterine fibroid. discuss it with your doc n start proper treatment.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor